MathSciNet Relay Station
MathSciNet bibliographic data
MR2652518 (2012g:37091) 37F50 (37F10 37F45)
Çilingir, Figen; Devaney, Robert L.; Russell, Elizabeth D. Extending external rays throughout the Julia sets of rational maps. J. Fixed Point Theory Appl. 7 (2010), no. 1, 223–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement